Aa
Aa
A
A
A
Close
Avatar universal

Novalgin (Metamizol) alternative

Hello
My mother 92 years and 45kg (she also has renal insufficiency) receives
40 drops of Novalgin in the morning and evening.
I notice that she has increased fatigue. This happens in waves. 30 tired then briefly awake and tired again. This is how it goes.
What is your opinion on this.Can it be due to the Novalgin, do you have alternatives. She is receiving the Novalgin for knee pain.
Thanks for your support
Heinrichxx
1 Responses
20803600 tn?1546262537
COMMUNITY LEADER
Novaglin is a medication I am unfamiliar with. My best suggestion would be to discuss your concerns with her primary doctor and see what they recommend.
Have an Answer?

You are reading content posted in the Pain Management Community

Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473358451
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches